# SDR ASAA2023071244007

- Difficulty date: July 12, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 60,561 hours, 18,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Aft Galley Ceili
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGN AFT GALLEY COVER FELL OFF. GROUNDED - YES. SECURED COVERED AS REQUIRED LIGHTS OPS NORMAL REF AMM 33-51-01 SEAMC PHIL NOTIFIED.
